Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

TSH high, T4 low, advised Thyronom. Still feel sleepy, mood swing and weakness. What should I do ?

Hi I am AAAAA, I am 25 Years having thyriod . My TSH level is 100. T4 is very low. ANTI-TPO is 1300.Gain weight too. Doctor advised me to take 50 mg Thyronome. But still i feel sleepy in day time , mood swing , & weakness . Please advise me what steps should be taken , why i feel so much sleepy. Which type of Thyriod I have.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
You are hypothyroid as your TSH is 100.
As your hormone levels are low,you will gain weight.
%0micrograms of thyronorm may not be sufficient.Please increase it to 100 micrograms with the consultation of your doctor.
Your symptoms will come down.
Your sleepiness is due to hypothyroidism.
You may be having Hashimoto's thyroiditis.But,it has to be confirmed with FNAC(Fine needle aspiration cytology)test of thyroid only.
Increase your thryonorm dose and get TSH levels checked regularly.
You will be alright
Nothing to worry
Wish you good health
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor